# SDR RAIA00704042

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,447 hours, 14,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8065 - ORD - EMERGENCY LIGHT RIGHTHAND OVERWING EXIT MARKER INOP.  MAINTENANCE SECURED CONNECTOR ON LIGHT ASSY.  OPS CHECK NORMAL.
